MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, an 840 ventilator was alarming with patient disconnect message while in use on a patient.The patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the event.Customer reported that the ventilator had failed extended self test (est) this was after the patient event.(failed first est due to being run with patient circuit ).Ran est, sst (short self test), set up for patient and got re-connection as normal, unable to duplicate the alleged malfunction.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6450787
Report Number8020893-2017-05508
Device Sequence Number10981590
Product Code CBK
UDI-Device Identifier10884521077201
UDI-Public10884521077201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220NISB-EN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2017
Initial Report FDA Received Date03/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;